MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 318-5414
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred after 3 months due to pain arising from allograft failure.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 3 months after the primary surgery which occurred (b)(6) 2024.No fall or other trauma reported.Prior revisions had been performed not involving fx.Revision occurred due to pain following failure of allograft prosthesis composite.36/14 120 mm system stem and 40 mm + 9 humeral stability cup explanted.These parts were replaced with a 32/08 180 mm system stem, 49 mm + 3 humeral stability cup, and 4 cortical screws.

Brand Name
FX V135 REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key20645374
Report Number3014128390-2024-00061
Device Sequence Number17997623
Product Code PHX
UDI-Device Identifier03701037317938
UDI-Public03701037317938
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K223801
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number318-5414
Device Lot NumberU2916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 104-1009 LOT: U0590
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale